It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Joe-
Welcome to the board-let it fly here-its good for you/safe..and you'll never be alone again-in your quest for recovery.
We we get clean/relapse/slip-whatever..we can say it w/o judgement or attack-cos we are all in the same boat..support..thats what we all need.
Well-i wasn't addicted to oxys-but i did them-and every other opiate on the planet.
I was addicted to H..and oxys are right up there!I always considered that/and dilaudid as pharm grade heroin.
First-im sorry to hear you lost your wife..that im sure kicked the addiction into high gear..im sure i would be doing the same.
You did a heck of a taper there-60 mgs-your close to home-you've got 20s-once you get to 20 mgs..is there any way you could get some darvocet..
This contains an opiate-low grade-compareable to methadone-which is used for detox..
Also-you might want to consider a short inpatient detox-5 days..if you have time from work-you'll need these days anyways when you kick completely.
20 mgs of oxys are compareable to 4 percs-so it should be a fairly tolerable kick-but when you stop putting the opiates in your body-you will feel its wrath no matter what.
Its the depression/lethagy that comes afterwards that is the biggest obstacle once you've gone thru cold turkey-and considering your emotional state-loss of your wife..GOd bless you-i think treatment w/ either an addictionologist or in patient would be very helpful.
There are other options as well-i guess i rambled a bit here-but i know there is some info to ponder-
There are others here that were addicted to oxys that im sure will respond to your post..you'll get some great advice..
You can do this-there is hope and a way out-so hang in there-
Goddess Bless-
Heather





All times are GMT -7. The time now is 08:24 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!